# SDR GTIA2014031401214

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 30,826 hours, 14,851 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Attach Fitting
- Condition: Damaged
- Location: Mask Strap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK INTERNAL CLIPS THAT HOLDS ONE OF THE INFLATABLE HEAD STRAPS TO THE MASK IS MISSING.  R & R F/O OXYGEN MASK IAW AMM 35-12-14, PB 401.
